Se han encontrado 1309 registros.

1061) Otero Cepeda, Xosé Luis, Sánchez Lastres, Juan Manuel (2003). "Nutritional status of mentally retarded children in north-west Spain: I. Athropometric indicators". In: ACTA PAEDIATRICA. Vol. 92(6). pp. 747-753. Taylor & Francis Ltd. Google Scholar

1062) Otero Cepeda, Xosé Luis, Sánchez Lastres, Juan Manuel (2003). "Nutritional status of mentally retarded children in north-west Spain: II. Biochemical indicators". In: ACTA PAEDIATRICA. Vol. 92(8). pp. 928-934. Taylor & Francis Ltd. Google Scholar

1063) Galeano, P.(2003). El Valor Económico de la Lengua Española. Espasa-Calpé. Google Scholar

1064) Fernández, F. R., Fiestras-Janeiro, M. G., García-Jurado, I., Puerto, J. (2003). On the allocation of excesses of resources in linear production problems In: Operations Research Proceedings 2002pp. 465-470. U. Leopold-Wildburguer, F. Rendl and G. Wäscher (eds.). Springer Verlag. Google Scholar

1065) Cuevas, A., Rodríguez-Casal, A. (2003). "Set estimation: an overview and some recent developments". In: Advances and Trends in Nonparametric Statistics. pp. 251-264. Elsevier (North Holland). Google Scholar

1066) Fernández Fernández, María Ángeles, Carollo Limeres, María del Carmen (2003). A model of expert investment preferences on the spanish Stock Exchange In: Social Science Research Networkhttp://www.ssrn.com. Google Scholar

1067) Cao, R., González-Manteiga, W., Iglesias Pérez, María del Carmen (2003). "Almost sure representations in survival analysis under censoring and truncation: applications to goodness-of-fit tests". In: Recent Advances and Trends in Nonparametric Statistics. pp. 139-154. Elsevier. Google Scholar

1068) Francisco-Fernández, M., Vilar Fernández, Juan Manuel, J. A. Vilar (2003). On the uniform strong consistency of local polynomial regression under dependence conditions In: Communications in Statistics: Theory and MethodsVol. 32 (12). pp. 2415-2440. Taylor & Francis Inc. ISSN: 0361-0926 Google Scholar

1069) Dong, H, Gong, X, Wang, Shou-Yang, Coladas Uria, Luis (2003). "S-Strictly Quasi-Concave Vector Maximization". In: Bulletin of the Australian Mathematical Society. Vol. 67. pp. 429-443. Australian Mathematics Publ Assoc Inc. ISSN: 0004-9727 Google Scholar

1070) Yang, F, Wang, Shou-Yang, Yu, M, Coladas Uria, Luis (2003). L-Matrices and Solvability of Linear Complementarity Problems by a Linear Program In: TOPVol. 11. pp. 95-107. Springer. ISSN: 1134-5764 Google Scholar